Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 135, NWS Austin/San Antonio, TX

May 15, 20084 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2008, 1:16 AM CDT for 4 counties in Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2008, 1:16 AM CDT (06:16 UTC)
Expired
May 15, 2008, 1:50 AM CDT
In force
34 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bastrop County, TX, Fayette County, TX, Lee County, TX, Travis County, TX

The radar

The Ft Hood radar (KGRK), 68 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 7:50 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.3 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2008-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2849 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2008-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2849 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-171 m²/s²
Significant tornado parameter
0.0
Supercell composite
-2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 150616
SVREWX
TXC021-149-287-453-150700-
/O.NEW.KEWX.SV.W.0135.080515T0616Z-080515T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 AM CDT THU MAY 15 2008

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BASTROP COUNTY...
  EXTREME NORTH CENTRAL FAYETTE COUNTY...
  CENTRAL LEE COUNTY...
  EXTREME EAST CENTRAL TRAVIS COUNTY...

* UNTIL 200 AM CDT.

* AT 114 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR ELGIN...AND MOVING EAST AT 33 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PAIGE BY 140 AM CDT...
  FEDOR BY 145 AM CDT...
  9 MILES SOUTH OF LEXINGTON BY 150 AM CDT...
  7 MILES NORTH OF GIDDINGS AND 8 MILES SOUTHWEST OF DIME BOX BY 200
  AM CDT...

HAIL UP TO 2.75 INCHES IN DIAMETER HAS BEEN REPORTED IN AUSTIN WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3014 9675 3019 9743 3039 9743 3044 9686
      3043 9682 3038 9677 3019 9675 3016 9678
      3016 9675
TIME...MOT...LOC 0616Z 269DEG 28KT 3028 9732

$$
2 follow-up statements
000 
WWUS54 KEWX 150637
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
136 AM CDT THU MAY 15 2008

TXC149-453-150646-
/O.CAN.KEWX.SV.W.0135.000000T0000Z-080515T0700Z/
TRAVIS TX-FAYETTE TX-
136 AM CDT THU MAY 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL FAYETTE
AND EXTREME EAST CENTRAL TRAVIS COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3019 9675 3017 9725 3040 9732 3044 9686
      3043 9682 3038 9677
TIME...MOT...LOC 0636Z 255DEG 33KT 3032 9711

$$

TXC021-287-150700-
/O.CON.KEWX.SV.W.0135.000000T0000Z-080515T0700Z/
LEE TX-BASTROP TX-
136 AM CDT THU MAY 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHEASTERN BASTROP AND CENTRAL LEE COUNTIES...

AT 135 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
LOCATED NEAR FEDOR...OR 10 MILES SOUTHWEST OF LEXINGTON...MOVING EAST
AT 38 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF MANHEIM BY 140 AM CDT...
  LEO...LINCOLN AND LEXINGTON BY 150 AM CDT...
  OLD DIME BOX AND 7 MILES NORTH OF LOEBAU BY 155 AM CDT...
  DIME BOX BY 200 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3019 9675 3017 9725 3040 9732 3044 9686
      3043 9682 3038 9677
TIME...MOT...LOC 0636Z 255DEG 33KT 3032 9711

$$
000 
WWUS54 KEWX 150650
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
149 AM CDT THU MAY 15 2008

TXC021-287-150659-
/O.CAN.KEWX.SV.W.0135.000000T0000Z-080515T0700Z/
LEE TX-BASTROP TX-
149 AM CDT THU MAY 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BASTROP AND
CENTRAL LEE COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 3019 9675 3017 9725 3040 9732 3044 9686
      3043 9682 3038 9677
TIME...MOT...LOC 0649Z 255DEG 33KT 3035 9698

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:17 AM CDT, 59 minutes earlier.

Area forecast discussion, May 15, 12:17 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1217 AM CDT THU MAY 15 2008

.AVIATION...ORGANIZED SHRA/TSRA WILL CONTINUE TO TRACK ACROSS
SOUTH CENTRAL TEXAS DURING THE OVERNIGHT HOURS. A SLIGHT RISK OF
SEVERE STORMS WILL CONTINUE WITH THE PRIMARY THREATS BEING LARGE
HAIL AND DAMAGING WINDS...ISOLATED TORNADOES ARE ALSO A
POSSIBILITY. CONDITIONS WILL GENERALLY BE VFR/MVFR...WITH IFR/LIFR
CONDITIONS IN THE STRONG THUNDERSTORMS. THE THUNDERSTORMS HAVE THE
POTENTIAL TO AFFECT KDRT AS WELL AS THE I-35 TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 1148 PM CDT WED MAY 14 2008/

UPDATE...
ADJUSTED SHOWERS AND THUNDERSTORM CHANCES FOR TONIGHT
CONTINUING TO USE TRENDS FROM 21Z TO 04Z...00Z 925 TO
200 HPA MAPS AND FCST SOLUTIONS AVAILABLE AT HAND AS
OF THIS WRITING. AREA OF RAIN WITH SHOWERS AND THUNDERSTORMS
FROM VCNTY DRT TO NORTHWEST OF SAT AND WEST OF AUS WILL
CONTINUE TO MOVE EAST TONIGHT...SO CONTINUED GOOD CHANCES
FOR SHOWERS THE REST OF THE NIGHT. KEPT CURRENT TORNADO WATCH
FOR THE NORTHEAST PART OF THE AREA THRU 07Z AND EXPECT
SOME OF THE CONVECTION FURTHER WEST TO MOVE INTO THIS
AREA LATER TONIGHT PER COORDINATION WITH SPC AND LATEST
SOLUTIONS FROM NAM12 AND WEATHER TRENDS THAT CONTINUE
SINCE LAST FALL ON HOW RAINFALL PATTERNS MOVE ACROSS
THE AREA. KEPT RAIN CHANCES FOR SHOWERS AND THUNDERSTORMS
OVER THE AREA THURSDAY AND THEN KEPT TRENDS OF RAIN
EVOLVING A LITTLE FURTHER SOUTH ON FRIDAY.

FOR THE WEEKEND...WEAKNESS IN THE HEIGHT FIELD AND
LINGERING TROF TO THE WEST OR SOUTHWEST COULD BE ENOUGH
TO SHOW SLIGHT CHANCE FOR SHOWERS. FORECAST SOLUTIONS AND
TRENDS SHOW MORE STABLE PATTERN SLOWLY EVOLVING FROM THE
WEST IN A SUNDAY THROUGH THE EARLY PART OF NEXT WEEK TIME
FRAME. MORE STABLE PATTERN APPEARS TO CONTINUE TO THE
MID PART OF NEXT WEEK.

PREV DISCUSSION... /ISSUED 844 PM CDT WED MAY 14 2008/

DISCUSSION...
ADJUSTED THUNDERSTORMS POSSIBILITIES PER MESO TRENDS FROM
21Z TO 01Z AND INPUT FROM VARIOUS SHORT TERM SOLUTIONS AND
00Z 925 TO 200 HPA MAPS.  AREA OF THUNDERSTORMS WILL
CONTINUE TO INCREASE ACROSS THE HILL COUNTRY AND ADJACENT
PARTS OF CENTRAL TEXAS TONIGHT.  SOME OF THESE STORMS
WILL CONTINUE TO BE SEVERE.  FURTHER SOUTH...AN AREA
OF THUNDERSTORMS EAST OF EAGLE PASS TO SOUTH OF
SAN ANTONIO WILL CONTINUE TO DEVELOP EASTWARD IN THE
NEXT FEW HOURS.  BELIEVE THE CONVECTION WILL BECOME
MORE WIDESPREAD AS IT EVOLVES TO THE EAST TONIGHT.
IN ADDITION TO STRONG WINDS AND HAIL...THESE THUNDERSTORMS
WILL PRODUCE FREQUENT DANGEROUS LIGHTNING.

WILL CONTINUE WITH TRENDS FROM FORECASTS FOR CHANCES
OF SHOWERS AND THUNDERSTORMS EVOLVING FURTHER SOUTH
THURSDAY THROUGH FRIDAY...WITH MORE STABLE CONDITIONS
FORMING OVER THE WEEKEND THROUGH THE EARLY PART OF
NEXT WEEK.

PREV DISCUSSION... /ISSUED 705 PM CDT WED MAY 14 2008/

AVIATION...ORGANIZED SHRA/TSRA WILL CONTINUE TO TRACK INTO THE
RIO GRANDE PLAINS AND MOVE EASTWARD TOWARD THE I-35 CORRIDOR. THIS
WILL AFFECT THE I-35 TAFS AFTER 04-05Z. A SLIGHT RISK OF SEVERE
STORMS WILL CONTINUE WITH THE PRIMARY THREATS BEING LARGE HAIL
AND DAMAGING WINDS...ISOLATED TORNADOES ARE ALSO A POSSIBILITY. VFR
CONDITIONS WILL GENERALLY PREVAIL EARLY IN THE EVENING WITH SCT-
BKN CU AT 3-5 THSD FEET...WITH CB BECOMING WIDESPREAD TONIGHT WITH
THESE STORMS.

PREV DISCUSSION... /ISSUED 342 PM CDT WED MAY 14 2008/

DISCUSSION...
THE ATMOSPHERE HAS DESTABILIZED WITH HEATING TODAY...WITH LITTLE-
TO-NO CAP REMAINING AND SURFACE-BASED CAPES BETWEEN 3000-4000
J/KG. CONVECTION HAS ALREADY INITIATED ALONG THE DRYLINE AND OVER
THE BURRO MOUNTAINS AND WILL MOVE EAST IN THE STEERING FLOW THIS
EVENING AND OVERNIGHT ACROSS CENTRAL AND SOUTH CENTRAL TEXAS. OUR
AREA IS ONCE AGAIN IN THE SLIGHT RISK AREA OF THE SPC DAY1
CONVECTIVE OUTLOOK...WITH LARGE HAIL BEING THE PRIMARY THREAT
(ALTHOUGH ISOLATED TORNADOES ARE POSSIBLE). RAINFALL AMOUNTS OF
1-3 INCHES ARE POSSIBLE WITH THESE STORMS TONIGHT...SIMILAR TO
LAST NIGHT.

THE UPPER LOW WILL LIFT OUT OF SOUTHERN NEW MEXICO TONIGHT...
ACROSS THE PANHANDLE AND INTO OKLAHOMA BY EARLY THURSDAY MORNING.
A WEAK COLD FRONT WILL SLIDE DOWN INTO OUR AREA THURSDAY AND WILL
INTERACT WITH REMAINING GULF MOISTURE TO PRODUCE ANOTHER ROUND OF
THUNDERSTORMS...MAINLY ACROSS OUR EASTERN HALF. CHANCES FOR PRECIP
WILL BE CARRIED SOUTH WITH THE FRONT THURSDAY NIGHT INTO
FRIDAY. MOISTURE IN THE LOWER ATMOSPHERE WILL POOL ALONG THE RIO
GRANDE VALLEY DURING THIS PERIOD AS A 2ND UPPER LOW DROPS SOUTH
INTO NW MEXICO AND CUTS-OFF. AT SOME TIME BETWEEN SATURDAY AND
MONDAY...THIS FEATURE WILL EJECT OUT OF MEXICO AND MOVE ACROSS OUR
AREA...ALTHOUGH IN A MUCH WEAKENED STATE. THE MEDIUM RANGE MODEL
SOLUTIONS SHOW THE BEST SHOT AT PRECIP OVER THE WEEKEND ACROSS
SOUTH TEXAS...WHERE MOISTURE AVAILABILITY WILL BE GREATEST.
TEMPERATURES OVER THE WEEKEND WILL BE AT OR BELOW SEASONAL
AVERAGES THANKS TO THE POST-FRONTAL AIRMASS AND CLOUD COVER.
HOWEVER...A WARMING TREND WILL BEGIN MONDAY AND WELL CONTINUE
ABOVE NORMAL THROUGH NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              61  81  59  85  63 /  10  -   10  20  10
AUSTIN BERGSTROM INTL AIRPORT  61  80  54  84  56 /  10  -   10  20  20
DEL RIO INTL AIRPORT           64  79  62  82  63 /  40  30  20  20  20
SAN ANTONIO INTL AIRPORT       62  80  58  82  59 /  20  10  10  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/03

In the hours before

Local storm report, May 15, 12:44 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 AM CDT THU MAY 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1239 AM     HAIL             3 NE AUSTIN             30.30N  97.71W
05/15/2008  M2.75 INCH       TRAVIS             TX   PUBLIC

            45TH AND I35

&&

EVENT NUMBER 00158

JPB
Local storm report, May 15, 12:48 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1248 AM CDT THU MAY 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             3 NNE AUSTIN            30.31N  97.73W
05/15/2008  E1.75 INCH       TRAVIS             TX   BROADCAST MEDIA

            45TH AND SPEEDWAY

&&

EVENT NUMBER 00159

JPB
Local storm report, May 15, 12:51 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1251 AM CDT THU MAY 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1227 AM     HAIL             3 NNE ROLLINGWOOD       30.31N  97.76W
05/15/2008  M1.00 INCH       TRAVIS             TX   LAW ENFORCEMENT

            CAMP MABRY GATE PERSONNEL REPORT 5 MIN DURATION

&&

EVENT NUMBER 00160

JPB
Local storm report, May 15, 12:56 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1256 AM CDT THU MAY 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             1 NNW AUSTIN            30.29N  97.75W
05/15/2008  M1.75 INCH       TRAVIS             TX   TRAINED SPOTTER

            25TH AND LEON. BROKE APARTMENT WINDOW.

&&

EVENT NUMBER 00161

JPB
Local storm report, May 15, 1:14 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
114 AM CDT THU MAY 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             2 ENE AUSTIN            30.29N  97.71W
05/15/2008  E4.00 INCH       TRAVIS             TX   PUBLIC

            MANOR AT MERRIE LYNN AVE WINDOWS BROKE OUT OF HOME

&&

EVENT NUMBER 00162

JPB
Local storm report, May 15, 1:16 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 AM CDT THU MAY 15 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     2 NE AUSTIN             30.29N  97.72W
05/15/2008                   TRAVIS             TX   BROADCAST MEDIA

            NUMEROUS REPORTS OF TREES DOWN. POWER OUTAGES CENTRAL
            AUSTIN AND UT AREA

&&

EVENT NUMBER 00163

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:21 PM CDTTornado WarningEWXBurnet, Llano24 min
May 14, 7:28 PM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala62 min
May 14, 7:33 PM CDTSevere Thunderstorm WarningEWXFrio27 min
May 14, 7:47 PM CDTTornado WarningEWXBlanco, Burnet, Llano, Travis, Williamson43 min
May 14, 8:16 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson59 min
May 14, 8:29 PM CDTTornado WarningEWXBurnet, Llano, Travis, Williamson46 min
May 14, 8:48 PM CDTAreal Flood AdvisoryEWXTravis, Williamson117 min
May 14, 9:02 PM CDTTornado WarningEWXTravis, Williamson43 min
May 14, 9:07 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala53 min
May 14, 9:10 PM CDTSevere Thunderstorm WarningEWXWilliamson50 min
May 14, 9:13 PM CDTSevere Thunderstorm WarningEWXLlano62 min
May 14, 9:27 PM CDTAreal Flood AdvisoryEWXBurnet, Llano2 hr
May 14, 9:42 PM CDTTornado WarningEWXBastrop, Lee, Travis, Williamson48 min
May 14, 9:50 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Llano, Travis, Williamson40 min
May 14, 10:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real60 min
May 14, 10:31 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson44 min
May 14, 10:52 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Gillespie, Kendall, Kerr53 min
May 14, 11:12 PM CDTSevere Thunderstorm WarningEWXLee18 min
May 14, 11:58 PM CDTSevere Thunderstorm WarningEWXBastrop, Blanco, Burnet, Hays, Travis, Williamson47 min
May 15, 12:24 AM CDTSevere Thunderstorm WarningEWXMaverick36 min
May 15, 12:36 AM CDTAreal Flood AdvisoryEWXTravis, Williamson114 min
May 15, 12:39 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.